- 04-27-2008, 06:28 PM
- 04-27-2008, 06:45 PM
Try increasing your water intake. They both increase 2nd messengers that leads to vasodilation, see how an extra 2L or so treats you. Have you noticed any headaches?
- 04-27-2008, 08:51 PM
try some taurine...that might also help
04-27-2008, 11:01 PM
yes. bigpapa is right. taurine helps.
also extra potassium would be helpful.
04-28-2008, 03:07 AM
04-28-2008, 06:33 AM
Try eating some bananas! just throw one or two into your protein shakes, adds a nice little touch and tastes good with about anything.
04-28-2008, 06:45 AM
"Never trust a b*tch because b*tches be crazy, now get out there and go crush some P***Y!" - Jerry Stiller.
04-28-2008, 09:19 AM
Water intake must be increased when taking these supplements. The taurine and potassium gluconate help too but you have to up your water.
Similar Forum Threads
- By EasyEJL in forum Training ForumReplies: 1Last Post: 02-11-2011, 09:37 AM
- By cassimus in forum Exercise ScienceReplies: 15Last Post: 09-11-2009, 11:36 PM
- By bigrobbierob in forum Nutrition / HealthReplies: 18Last Post: 09-16-2008, 04:36 PM
- By NUPE69 in forum General ChatReplies: 6Last Post: 05-08-2006, 07:16 PM
- By Sean in forum Cycle InfoReplies: 5Last Post: 12-05-2002, 04:33 PM